Copy For Citation
Karaca F., Özgür C., De U. C.
International Journal of Geometric Methods in Modern Physics, vol.17, no.1, 2020 (SCI-Expanded)
-
Publication Type:
Article / Article
-
Volume:
17
Issue:
1
-
Publication Date:
2020
-
Doi Number:
10.1142/s021988782050005x
-
Journal Name:
International Journal of Geometric Methods in Modern Physics
-
Journal Indexes:
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
-
Keywords:
Interpolating sesqui-harmonic curve, Legendre curve, Sasakian space form
-
Yıldız Technical University Affiliated:
No
Abstract
We consider interpolating sesqui-harmonic Legendre curves in Sasakian space forms. We find the necessary and sufficient conditions for Legendre curves in Sasakian space forms to be interpolating sesqui-harmonic. Finally, we obtain a proper example for an interpolating sesqui-harmonic Legendre curve in a Sasakian space form.